@article{IVM_2006_6_a4,
author = {S. F. Lukomskii},
title = {On subsequences of partial sums of {Fourier-Walsh} series in {Lorentz} spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {48--55},
year = {2006},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2006_6_a4/}
}
S. F. Lukomskii. On subsequences of partial sums of Fourier-Walsh series in Lorentz spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (2006), pp. 48-55. http://geodesic.mathdoc.fr/item/IVM_2006_6_a4/
[1] Lukomskii S. F., “O skhodimosti ryadov Uolsha v prostranstvakh, blizkikh k $L_\infty$”, Matem. zametki, 70:6 (2001), 882–889 | MR
[2] Astashkin S. V., “Ob ekstrapolyatsionnykh svoistvakh shkaly $L_p$-prostranstv”, Matem. sb., 194:6 (2003), 23–42 | MR | Zbl
[3] Lukomsii S. F., “Convergence of Fourier series in Lorentz spaces”, East J. on Approximat., 9:2 (2003), 229–238 | MR
[4] Krein S. G., Petunin Yu. I., Semenov E. M., Interpolyatsiya lineinykh operatorov, Nauka, M., 1978, 400 pp. | MR
[5] Golubov B. I., Efimov A. V., Skvortsov V. A., Ryady i preobrazovaniya Uolsha. Teoriya i primeneniya, Nauka, M., 1987, 344 pp. | MR | Zbl
[6] Schipp F., Wide W. R., Simon P., Walsh series. An introduction to diadic harmonic ahalysis, Akademiai Kiado, Budspest, 1990, 560 pp. | MR